# SDR GTIA2023062637284

- Difficulty date: June 23, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,983 hours, 4,115 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS REPORT ODOR OF MOLD AND DIRTY SOCKS UPON DESCENT -PERFORMED TSM 05-50-00-810-831A NO CABIN ODORS AT THIS TIME
